# SDR 07FDEA01049

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Condition: Chafed
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD TOOLING MARK ON COVER PLATE AT DOOR NR 4 RT.  REPAIR PERFORMED BY REWORK AND HFEC INSPECTION IAW EA6-5318-106393 AND RAS/DAHAM/4021668/2006 ISSUE "A".
